# SDR SWAA2024011139308

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 37,698 hours, 17,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OH EMERGENCY EXIT SIGN LENS MISSING<[01] INSTALLED MID CABIN OH EMERGENCY EXIT FWD SIGN LENS PER AMM 33-51-01
